Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: getting off Prozac

Posted by saintjames on March 30, 1999, at 12:28:29

In reply to getting off Prozac, posted by Julie on March 30, 1999, at 11:43:21

> I have been taking Prozac for about 2 yrs. I recently got remarried and my husband does not like me taking it, so I tapered down on my dose and now have quit for about 2 weeks. I am not feeling too great. I am very sleepy and feeling kind of down. Does anyone know what the withdrawal symptoms are of quitting Prozac too quickly?

James here.....

Even though I don't know the how and why as to your taking Prozac my gut reaction is that you have more of a problem with your husband than the Prozac.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:4178